| Catalog Number |
1012530-100 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
10/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: visual inspection was performed on the returned device.The reported complaint was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The investigation determined the loose material in the sealed header bag appears to be related to a potential product quality issue.The issue is being addressed per internal operating procedures.Abbott vascular will continue to trend the performance of these devices.
Event or Problem Description
It was reported there was a white foreign material in the sterile packaging of a 8.0 x 100 mm absolute pro vascular self expanding stent system (sess).There was no reported damage to the inner pouch or the sess.The incident occurred during an inspection of a consignment return at the distribution center.The sess was not used.There was no patient involvement.No additional information was provided.Return device analysis identified that the foreign material noted on the inside of the sterile pouch of the sess was a manufacturing component.